XXIII Meeting of the Canada/Mexico/U.S. Trilateral Committee for Wildlife and Ecosystem Conservation and Management National Conservation Training Center, Shepherdstown, West Virginia – April 8 – 13, 2018 DRAFT Agenda – Migratory Bird Working Table

| April 9 9:00–10:30 | April 10 6:30 - 8:30 BREAKFAST <i>(onsite</i> | April 11 | April 12 | April 13 | | | |
|---|---|---|--|--|--|--|--|
| 9:00-10:30 | 6:30 - 8:30 BREAKFAST (onsite | o) | | | | | |
| 9:00-10:30 | | | | | | | |
| (1 hr/30 mins; Room TBD) 1. Welcome/Updates (15 min) 2. 2017-18 Action Item Report (30 min) 3. Country Updates (45 min) 10:30-10:45 (Mon) and 10 10:45-12:00 (1 hr/15 mins; Room TBD) 4. Implementing Bird Conservation for the Americas (1hr15 min) | 9:00–10:00 All Delegates Welcome Ceremony (Auditorium) 0:00-10:15 (Tues) BREAK 10:15–12:00 (1 hr/45 mins; Room TBD) 10. Mainstreaming Grassland Bird Conservation (45 min) 11. Grassland Conservation Coordination (30 min) 12. South TX Grasslands (15 min) 13. Trilateral Island Initiative (15 min) | 8:30–12:00 Site Visit: Grasslands Conservation | 9:00–10:00 (1 hr; Room TBD) Reserved for MBWT discussion 10:00-10:15 BREAK 10:15–10:45 (30 min; Room TBD) MBWT Co-Chairs present to EWT Incidental Take 10:45 – 11:15 MBWT prep for EWT | Delegates Depart | | | |
| 12:15_14:45 | | | MBWT Report to EWT | | | | |
| (1 hr/30 mins; Room TBD) | (1 hr; Room TBD) | Plenary: Grasslands | (1 hr; Room TBD) | | | | |
| 5. Coordination on Convention on Migratory Species (1 hr)6. Southern Wings (15 mins)7. Pacific Shorebird Strategy (15 mins) | 14. NA Waterfowl Monitoring Review(30 min)15. Species Joint Ventures (30 min) | Conservation (Auditorium) | Reserved for MBWT discussion | Delegates Depart | | | |
| 14:45-15:00 (MON) and 14:15-14:30 (TUES/THURS) BREAK | | | | | | | |
| 15:00-17:00 (2 hrs; Room TBD) 8. Managing Anthropogenic Mortality (1 hr/15 min) 9. Mainstreaming Best Practices (30 min) | 14:30-16:45 (1 hr/45 mins; Room TBD) 16. Continental Monitoring (1 hr) 17. Nonbreeding shorebird monitoring (15 min) 18. Avian Conservation Assessments (15 min) | 15:15–17:30 Plenary: Grasslands Conservation (Auditorium) | 14:30–16:30 (2 hrs; Room TBD) Reserved for MBWT discussion | | | | |
| | 1. Welcome/Updates (15 min) 2. 2017-18 Action Item Report (30 min) 3. Country Updates (45 min) 10:30-10:45 (Mon) and 10 10:45–12:00 (1 hr/15 mins; Room TBD) 4. Implementing Bird Conservation for the Americas (1hr15 min) 13:15–14:45 (1 hr/30 mins; Room TBD) 5. Coordination on Convention on Migratory Species (1 hr) 6. Southern Wings (15 mins) 7. Pacific Shorebird Strategy (15 mins) 14:45-15:00-17:00 (2 hrs; Room TBD) 8. Managing Anthropogenic Mortality (1 hr/15 min) | 1. Welcome/Updates (15 min) 2. 2017-18 Action Item Report (30 min) 3. Country Updates (45 min) 10:30-10:45 (Mon) and 10:00-10:15 (Tues) BREAK 10:45-12:00 (1 hr/15 mins; Room TBD) 4. Implementing Bird Conservation for the Americas (1hr15 min) 10. Mainstreaming Grassland Bird Conservation (45 min) 11. Grassland Conservation (20 min) 12. South TX Grasslands (15 min) 13. Trilateral Island Initiative (15 min) 13. Trilateral Island Initiative (15 min) 14. NA Waterfowl Monitoring Review (30 min) 15. Species Joint Ventures (30 min) 15. Species Joint Ventures (30 min) 15. Oordination on Convention on 16. Southern Wings (15 mins) 17. Pacific Shorebird Strategy (15 mins) 18. Managing Anthropogenic Mortality (1 hr/15 min) 19. Mainstreaming Best Practices (30 min) 18. Avian Conservation Assessments (15 | 1. Welcome/Updates (15 min) 2. 2017-18 Action Item Report (30 min) 3. Country Updates (45 min) 10:30-10:45 (Mon) and 10:00-10:15 (Tues) BREAK 10:45-12:00 (1 hr/15 mins; Room TBD) 4. Implementing Bird Conservation for the Americas (1hr15 min) 11. Grassland Conservation (2 coordination (30 min) 12. South TX Grasslands (15 min) 13. Trilateral Island Initiative (15 min) 13. Trilateral Island Initiative (15 min) 14. NA Waterfowl Monitoring Review (30 min) 15. Species Joint Ventures (30 min) 16. Southern Wings (15 mins) 17. Pacific Shorebird Strategy (15 mins) 14:45-15:00 (MON) and 14:15-14:30 (TUES/THURS) BREAK 15:00-17:00 (2 hrs; Room TBD) 8. Managing Anthropogenic Mortality (1 hr/15 min) 9. Mainstreaming Best Practices (30 min) 18. Avian Conservation Assessments (15 min) Refraction (Auditorium) Grasslands Conservation (1 hr/45 mins; Room TBD) (1 hr/45 mins; Room TBD) (2 hrs; Room TBD) (3 min) (15 min) (15 min) (16 continental Monitoring (1 hr) (17 Nonbreeding shorebird monitoring (1 hr) (18 min) (18 Avian Conservation Assessments (15 min) | 1. Welcome/Updates (15 min) 2. 2017-18 Action Item Report (30 min) 3. Country Updates (45 min) 10:30-10:45 (Mon) and 10:00-10:15 (Tues) BREAK 10:45-12:00 (1 hr/45 mins; Room TBD) 4. Implementing Bird Conservation for the Americas (1hr15 min) 10:30-10:45 (Mon) and 10:00-10:15 (Tues) BREAK 10:15-12:00 (1 hr/45 mins; Room TBD) 10. Mainstreaming Grassland Bird Conservation (45 min) 11. Grassland Conservation Coordination (30 min) 12. South TX Grasslands (15 min) 13. Trilateral Island Initiative (15 min) 13. Trilateral Island Initiative (15 min) 14. NA Waterfowl Monitoring Review (30 min) (30 min; Room TBD) (1 hr; Room TBD) (2 hrs; Room TBD) (1 hr/45 mins; Room TBD) (1 hr/45 mins; Room TBD) (2 hrs; Room TBD) (3 hanging Anthropogenic Mortality (1 hr/15 min) (1 | | | |

XXIII Meeting of the Canada/Mexico/U.S. Trilateral Committee for Wildlife and Ecosystem Conservation and Management National Conservation Training Center, Shepherdstown, West Virginia – April 8 – 13, 2018 DRAFT Agenda – Migratory Bird Working Table

| Sunday | Monday | Tuesday | Wednesday | Thursday | Friday |
|----------|---|--------------------------------------|-----------|-----------------------|----------|
| April 8 | April 9 | April 10 | April 11 | April 12 | April 13 |
| | | 20. Avian Knowledge Network (30 min) | | | |
| 17:00 - | 17:00–18:00 Country Delegation Meetings | 17:30–19:30 Dinner (onsite) | | 18:30-20:00 | |
| 19:30 | (see Gen Schedule for room assignment) | | | All Delegates Closing | |
| Dinner | 18:00-19:30 Dinner (onsite) | | | Dinner (onsite) | |
| (onsite) | 19:00–20:00 All Delegates Welcome | | | | |
| | Gathering | | | | |